教師資料查詢 | 類別: 期刊論文 | 教師: 歐陽良裕 Ouyang, Liang-yu (瀏覽個人網頁)

標題:A Minimax Distribution Free Procedure for Stochastic Inventory Models with a Random Backorder Rate
學年88
學期1
出版(發表)日期1999/09/01
作品名稱A Minimax Distribution Free Procedure for Stochastic Inventory Models with a Random Backorder Rate
作品名稱(其他語言)
著者歐陽良裕; Ouyang, Liang-yuh; Chuang, Bor-ren
單位淡江大學經營決策學系
出版者Operations Research Society of Japan
著錄名稱、卷期、頁數Journal of the Operations Research Society of Japan 42(3), pp.342-351
摘要The stochastic inventory models analyzed in this paper involve two models that are continuous review and periodic review in which the backorder rate is a random variable. For these two models with a mixture of backorders and lost sales, we respectively assume that their mean and variance of lead time demand and review period demand are known, but their probability distribution are unknown. Instead of having a stockout cost term in the objective function, a service level constraint is added to the models. We develop a procedure to find the optimal solution for each case. Furthermore, the sensitivity analysis is performed.
關鍵字
語言英文
ISSN0453-4514
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別日本
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!